# SDR CALA2025080807477

- Difficulty date: August 6, 2025
- Submitted: August 8, 2025
- Operation: Air carrier
- Aircraft: N66831
- Make and model: Boeing 737924ER
- Aircraft serial: 44562
- Aircraft time: 34,843 hours, 12,622 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Stop
- Condition: Faulted
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED GIRT BAR STOP RELEASE.  INSTALLED FWD RELEASE STOP ASSEMBLY ON ESCAPE SLIDE GIRT BAR AT DOOR 1L. ALSO APPLIED RED TAPE, REF AMM 25-66-01-000-804.
